Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 222, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 18, 2019, 3:28 PM EST for 4 counties in Georgia. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 18, 2019, 3:28 PM EST (20:28 UTC)
- Expired
- Dec 19, 2019, 5:28 AM EST
- In force
- 14 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA
The radar
The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Echeconnee Creek at Houston Road near Byron (BYNG1). The gauge peaked at 15.25 ft at Dec 18, 2019, 8:00 PM EST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02214075, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
400
WGUS42 KFFC 182028
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
328 PM EST Wed Dec 18 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Echeconnee Creek near Byron affecting Bibb...Crawford...Houston
and Peach Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC021-079-153-225-191027-
/O.NEW.KFFC.FL.W.0222.191218T2028Z-000000T0000Z/
/BYNG1.1.ER.191218T2013Z.191218T2015Z.000000T0000Z.UU/
328 PM EST Wed Dec 18 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Echeconnee Creek near Byron.
* From this afternoon until further notice.
* At 3 PM Wednesday the stage was 14.9 feet...and rising.
* Flood stage is 15 feet.
* At 15 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the gage on Houston Road.
Portions of creek access roads and low lying areas will begin to
flood.
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$2 follow-up statements
408
WGUS82 KFFC 190129
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
829 PM EST Wed Dec 18 2019
...The Flood Warning continues for the following rivers in Georgia...
Echeconnee Creek near Byron affecting Bibb...Crawford...Houston
and Peach Counties
GAC021-079-153-225-191528-
/O.CON.KFFC.FL.W.0222.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.191218T2013Z.191219T0115Z.000000T0000Z.UU/
829 PM EST Wed Dec 18 2019
The Flood Warning continues for
The Echeconnee Creek near Byron.
* Until further notice.
* At 8 PM Wednesday the stage was 15.2 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 15 feet.
* At 15 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the gage on Houston Road.
Portions of creek access roads and low lying areas will begin to
flood.
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$447
WGUS82 KFFC 191028
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
528 AM EST Thu Dec 19 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Echeconnee Creek near Byron affecting Bibb...Crawford...Houston
and Peach Counties
GAC021-079-153-225-191058-
/O.CAN.KFFC.FL.W.0222.000000T0000Z-191219T1028Z/
/BYNG1.1.ER.191218T2013Z.191219T0115Z.191219T0630Z.UU/
528 AM EST Thu Dec 19 2019
The Flood Warning is cancelled for
The Echeconnee Creek near Byron.
* This takes effect immediately.
* At 5AM Thursday the stage was 14.7 feet...and falling.
* Flood stage is 15 feet.
* The creek will continue to fall.
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 18, 2:44 PM EST, 44 minutes earlier.
Area forecast discussion, Dec 18, 2:44 PM EST, 44 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 244 PM EST Wed Dec 18 2019 .SHORT TERM /Tonight through Thursday Night/... No forecast concerns in the short term period. NW flow pattern strongly entrenched with very dry air aloft. Temps 3 to 5 degs below normal as expected in this pattern. Winds a little gusty today but will drop quickly after sunset then switch to east after sunrise Thursday. SNELSON .LONG TERM /Friday through Wednesday/... Wet conditions still expected for the weekend into early next week, but Christmas Eve and Christmas Day are currently dry and with above normal temperatures. Main changes to the forecast were to adjust the pops upwards towards the I-20 corridor for the weekend. High pressure will begin to move offshore the northern Mid Atlantic coast by Friday as low pressure begins to form in the northern Gulf of Mexico. The GFS and ECMWF continue to show some run to run consistency, especially with the respect to timing. However, there are still differences on the track of the surface low in the northern Gulf. The ECMWF continues with a more northward track. A more northward track means higher chances for precip, especially across areas south of I-20. Have adjusted pops slightly upwards across the CWFA. Surface low pressure will finally emerge offshore the Florida coast by early Monday. High pressure will build in from the west for the middle part of the week. NListemaa && .AVIATION... 18Z Update... VFR conditions with no clouds expected thru the forecast. NW sfc winds 8-12kts with an occasional gust to 20kts will subside to 2-4kts after 00Z then switch to E at 5-7kts after 14Z. //ATL Confidence...18Z Update... High confidence on all elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 30 50 28 54 / 0 0 0 0 Atlanta 29 49 30 51 / 0 0 0 0 Blairsville 25 50 27 53 / 0 0 0 0 Cartersville 27 50 28 53 / 0 0 0 0 Columbus 31 52 31 55 / 0 0 0 0 Gainesville 30 49 29 52 / 0 0 0 0 Macon 30 51 28 54 / 0 0 0 0 Rome 28 50 28 52 / 0 0 0 0 Peachtree City 29 50 29 53 / 0 0 0 0 Vidalia 32 52 31 56 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....NListemaa AVIATION...SNELSON
Hazardous weather outlook, Dec 18, 5:58 AM EST, 9 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 558 AM EST Wed Dec 18 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 558 AM EST Wed Dec 18 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. Showers will spread across north and central Georgia Friday night into Sunday. No thunderstorms are expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 8:55 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 9 hr |
| Dec 17, 8:59 PM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 10 hr |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.